# SDR SWAA2022021470856

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737*
- Aircraft serial: 32753
- Aircraft time: 64,347 hours, 32,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT PNL ATTACH BRACKET ON PNL 192E BROKEN / [01] REMOVED AND REPLACED FWD RT ATTACHMENT BRACKET ON PANEL 192E IAW SRM 51-40-02
